logo AFST
Semi-contractions des espaces localement compacts et cas des variétés complexes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 559-572.

Inspired by papers of Beardon, we give results for fixed points and orbits of contractions and semi-contractions of locally compact connected spaces. More precise results are obtained for the case of complex Kobayashi hyperbolic manifolds.

En nous inspirant d’articles de Beardon, nous donnons des résultats concernant les points fixes et les orbites d’auto-applications contractantes et semi-contractantes des espaces connexes localement compacts. Des résultats plus précis sont obtenus dans le cas des variétés complexes Kobayashi hyperboliques.

Published online:
DOI: 10.5802/afst.1382
@article{AFST_2013_6_22_3_559_0,
     author = {Jean-Jacques Loeb},
     title = {Semi-contractions des espaces localement compacts et cas des vari\'et\'es complexes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {559--572},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 22},
     number = {3},
     year = {2013},
     doi = {10.5802/afst.1382},
     zbl = {1294.54030},
     mrnumber = {3113026},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1382/}
}
TY  - JOUR
TI  - Semi-contractions des espaces localement compacts et cas des variétés complexes
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2013
DA  - 2013///
SP  - 559
EP  - 572
VL  - 6e s{\'e}rie, 22
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1382/
UR  - https://zbmath.org/?q=an%3A1294.54030
UR  - https://www.ams.org/mathscinet-getitem?mr=3113026
UR  - https://doi.org/10.5802/afst.1382
DO  - 10.5802/afst.1382
LA  - fr
ID  - AFST_2013_6_22_3_559_0
ER  - 
%0 Journal Article
%T Semi-contractions des espaces localement compacts et cas des variétés complexes
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2013
%P 559-572
%V 6e s{\'e}rie, 22
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1382
%R 10.5802/afst.1382
%G fr
%F AFST_2013_6_22_3_559_0
Jean-Jacques Loeb. Semi-contractions des espaces localement compacts et cas des variétés complexes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 559-572. doi : 10.5802/afst.1382. https://afst.centre-mersenne.org/articles/10.5802/afst.1382/

[1] Abate (M.).— Iteration theory of holomorphic maps on taut manifolds, Mediterranean Press, Rende (1989). | MR: 1098711 | Zbl: 0747.32002

[2] Beardon (A. F.).— Iteration of contractions and analytic maps, J. London Math. Soc. (2) 41, no. 1, p. 141-150 (1990). | MR: 1063551 | Zbl: 0662.30017

[3] Beardon (A. F.).— The dynamics of contractions, Ergodic Theory Dynam. Systems 17, no. 6, p. 1257-1266 (1997). | MR: 1488316 | Zbl: 0952.54023

[4] Bedford (E.).— On the automorphism group of a Stein manifold, Math. Ann. 226, no.2, p. 215-227 (1983). | MR: 724738 | Zbl: 0532.32014

[5] Calka (A.).— On conditions under which isometries have bounded orbits, Colloq. Math. 48, no. 2, 219-227 (1984). | MR: 758530 | Zbl: 0558.54021

[6] Edelstein (M.).— On fixed and periodic points under contractive mappings, J. London Math. Soc. 37, p. 4-79 (1962). | MR: 133102 | Zbl: 0113.16503

[7] Edelstein (M.).— On non-expansive mappings of Banach spaces, Proc. Cambridge Philos. Soc. 60, p. 439-447 (1964). | MR: 164222 | Zbl: 0196.44603

[8] Hofmann (K. H.), Morris (S. A.).— The sructures of compact groups, de Gruyter, Studies in mathematics, Berlin New-York (1998). | MR: 1646190 | Zbl: 0919.22001

[9] Karlsson (A.).— Nonexpanding maps, Busemann functions, and multiplicative ergodic theory, Rigidity in dynamics and geometry (Cambridge, 2000), p. 283-294, Springer, Berlin (2002). | MR: 1919406 | Zbl: 1035.37015

[10] Kobayashi (Sh.).— Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 318. Springer-Verlag, Berlin (1998). | MR: 1635983 | Zbl: 0917.32019

[11] Loeb (J.-J.).— On complex automorphisms and holomorphic equivalence of domains, Symmetries in complex analysis, p. 125-156, Contemp. Math., 468, Amer. Math. Soc., Providence, RI (2008). | MR: 2484094 | Zbl: 1156.32011

[12] Loeb (J.-J.), Vigué (J.-P.).— Sur les automorphismes analytiques des variétés hyperboliques, Bull. Sci. Math. 131, no. 5, p. 469-476 (2007). | MR: 2337737 | Zbl: 1198.32011

[13] Narashiman (R.).— Several complex variables, Chicago lectures in mathematics, The University of Chicago Press, Chicago and London (1971). | Zbl: 0223.32001

[14] Vigué (J.-P.).— Sur les points fixes d’applications holomorphes, C.R. Acad. Sc. Paris I. Math., 303, p. 927-930 (1986). | Zbl: 0607.32016

Cited by Sources: